Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tightness in face, difficult to smile and talk after taking laser treatment. Solution?

On 30-11-2012 I concelt a doctor who is M.B.B.S (Gold medalist) in dermatologist leprolosgist venereologist nd cosmetic laser surgen. Dr do laser treatment on my face two days ago and my face become very tite its difficult for me to smile and talk.if I used to smile then my skin strech and its pain.wat I do give some suggestions. E-mail- YYYY@YYYY
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Lasers or any other cosmetic procedures cause exfoliation of skin.

This can lead to dryness leading to burning,streching of skin etc.

Avoid harsh soap as far as possible.

Avoid sun exposure.

Start applying a good moisturizer like cetaphil .

You can also apply a mild steroid like hydrocortisone for few days.

Hope this will solve your problem.Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor